# SDR UPS96820675

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Part number: 5770123
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, 4 RIBS CRACKED ON LEADING EDGE RT WING UPPER AT STA XFS560, XFS5 72, XFS578 AND XFS610.  REPAIRED RIBS PER SRM 57-2-0 AND MM 57-00-00 FIG 801.
